MathSciNet Relay Station
MathSciNet bibliographic data
MR1087460 11K41 (11K55 22D40 28D99 47A35)
Asmar, Nakhlé H.; Nair, Radhakrishnan Certain averages on the ${\bf a}$-adic numbers. Proc. Amer. Math. Soc. 114 (1992), no. 1, 21–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement